Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Tingling in upper body. Why do I have frequent urination? Due to fibroid?

hi, yes, i have tingling in my upper body (chest mainly and arms) while urinating. no pain or tingling down below. The urine that comes out is a very small amount but I have an urge to go about 2x in an hour? i am vegan - not sure if that matters. I do have a large fibroid that sometimes pressess on my bladder - near menstruation ...................but this frequent urination with tingling happens about once every 2 months - even with my cycle is not around? thank you bda
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

The increased frequency of urine is due to the pressure effect of the large fibroid on the bladder.
In simple terms the capacity of the bladder to store the urine decreases.
So I my opinion all the symptoms may be relieved if the fibroid is removed.
Consult and discuss with your doctor.
Answered: Sun, 24 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor